# SDR SWAA960069

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blades
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED BIRD STRIKE TO NUMBER 1 ENGINE.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  PERFORMED BIRD STRIKE INSPECTION, FOUND SEVERAL BENT BLADES ON NUMBER 1 ENGINE.  COMPLIED WITH BORESCOPE INSPECTION AND REPLACED BENT BLADES PER BOEING M/M.
